# SDR 2017FA0000066

- Difficulty date: June 17, 2016
- Submitted: February 17, 2017
- Operation: General aviation
- Aircraft: N733G
- Make and model: Amd FALCON50MYST
- Aircraft serial: 340
- Aircraft time: 4,182 hours, 2,332 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE INDICATOR LIGHT WILL "WINK" WHEN TEST BUTTON IS PUSHED. NEW WIRING HARNESS INSTALLED INSIDE GEAR STRUT DURING GEAR OVERHAUL.
